MAUDE Adverse Event Report: ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER INFINITI VISION SYSTEM; UNIT, PHACOFRAGMENTATION

ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER INFINITI VISION SYSTEM; UNIT, PHACOFRAGMENTATION
Model Number V3.0
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A nurse reported that an ophthalmic console has stopped working.Procedure details and patient impact were not reported.Additional information has been requested.
 
Additional Manufacturer Narrative
The company representative gave a servicing quote to the customer, which was not approved (to date).Therefore, the system was not tested.A non-conformance based review of the serial number was performed and did not reveal any potential contributing factors to the reported complaint.A manufacturing device history record (dhr) review was performed prior to product release to ensure that the product was manufactured in compliance with the device master record.Based on the assessment, the product met release criteria.A review for complaints reported against this serial number was performed.No similar complaints were reported for the product serial under investigation.Based on the information obtained, the root cause of the reported event is inconclusive as no onsite assessment was performed.Manufacturer will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).

Brand Name
INFINITI VISION SYSTEM
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER
15800 alton parkway
irvine CA 92618
Manufacturer (Section G)
ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER
15800 alton parkway
irvine CA 92618
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key16415331
Report Number2028159-2023-00231
Device Sequence Number14328681
Product Code HQC
UDI-Device Identifier00380657521609
UDI-Public00380657521609
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K120912
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV3.0
Device Catalogue Number8065752160
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2023
Supplement Date Received by Manufacturer04/24/2023
Initial Report FDA Received Date02/22/2023
Supplement Report FDA Received Date05/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/30/2012
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown